MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3028 IPG

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3028 IPG
Model Number 3028
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Pain, swelling, feeling of heat at ipg site reported to by the patient.The physician prescribed antibiotics on (b)(6) 2019.Site drainage (b)(6) 2019.Pain, swelling and drainage undetectable and resolved on (b)(6) 2019.

Brand Name
INSPIRE MODEL 3028 IPG
Common Device Name
INSPIRE MODEL 3028 IPG
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
MDR Report Key8695601
Report Number3007666314-2019-00047
Device Sequence Number11334327
Product Code MNQ
UDI-Device Identifier10855728005465
UDI-Public10855728005465
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3028
Device Catalogue Number900-007-003
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2019
Initial Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Date Report Sent to FDA01/01/2005